Programs

6pm PST Fridays, 11am Sundays (1 hr)
Host: Qwaxw
Hear what the students at Acwsalcta (A Place of Learning) have been up to this week in the Acwsalcta Report show produced by Qwaxw.
Host: Dale McCreery
Alh7alhtsimnawit is hosted by Métis Linguist Dale McCreery. The show is focused on teaching the Nuxalk language, on familiarizing people with the language and on entertaining those listening. It consists of a mixture of lessons and audio recordings made with various Nuxalk Elders. Contact Nuxalk Radio host Dale McCreery at: email  
9pm Wednesdays, 11am Thursdays (1 hour)
Host: David DeRose M.D.
American Indian Living is a one-hour weekly talk show hosted by David DeRose M.D. focuses on health issues in Indian country. The program was developed for radio by the Native Education and Health Initiative (NEHI). Every week covers a broad range of health issues viewed in a holistic way, in keeping with traditional Native perspectives.
6pm PST Wednesdays (1 hr)
Host:
Tune in to the Brain Power Our to hear talks about reindigenizing our world by warriors, authors and activists such as Russell Diabo, Arthur Manuel, Sharon Venne, Sakej Ward, Taiaiake Alfred, Pam Palmater and more. The recordings are from various sources, lectures and presentations that have taken place around the world.If you have a recorded talk you would like to see aired on Nuxalk Radio, please contact us.
3pm PST Mon, 11am Wed, 8pm Thurs
Host: Alexis Sallee
Earthsongs is a modern mix of today's Native artists who are setting new directions in music. Listeners are invited to explore the rich variations of sound, language and indigenous expression from the Arctic to South America -- listening for their messages and fundamental contributions to the evolution of American music. Each week, Earthsongs gives listeners the chance to explore the Native influences that help shape and define contemporary American music.
9 am Sundays & Thursdays (1/2 hr)
Host: Richard Nelson
Where else on radio can you hear polar bears growl, peregrine falcons cry and killer whales splash? In an ever increasingly urban world, Encounters: Experiences in the North brings the sounds of the northern wild to the radio for a rare, entertaining and informative weekly program.
1pm PST Wednesdays, 9am Saturdays
Host: various
An audio edition of the Hakai Magazine showcasing readings of feature stories exploring science, society and the environment in compelling narratives that highlight coastal life and phenomena. Hakai Magazine is a project of the Tula Foundation.
10am PST Thursdays (1 hr)
Host: Dave Fuller
Health First Radio provides the opportunity for people to hear alternative views of healing. The show is dedicated to interviewing authors, doctors and practitioners striving to empower people to attaining better levels of health. The show is originally broadcast by CFIS radio in Prince George. Hosted by Dave Fuller, a herbalist, healthnut and owner of a health food store. Produced by Allan Wishart, Reg Feyer and Dave Fuller.
7pm PST Fridays, 10am Saturdays & 2pm Wednesdays (2 hrs)
Host: Frannie Klein
Indigenous Music Countdown is a weekly radio show featuring 40 songs from across North America and indigenous music from Aotearoa and Australia. It is produced by NCI-FM in Winnipeg.
7pm PST Tuesdays (1 hour)
Host: Jamaias DaCosta, Coty Zachariah, Tyler Pennock & Jenny Blackbird
Indigenous Waves is a celebration of Indigenous cultures; locally, nationally and globally. Through music, storytelling, interviews, panel discussions, art, and humour the show, based out of CIUT in Toronto, explores the diversity of Indigenous Peoples.
10 pm Saturdays (1 hour)
Host: Frank Trotman-Golden & Renee Williamson
Australia's Indigenous hip hop show hosted by Frank Trotman-Golden and Renee Williamson out of Koori Radio in Sydney, Australia.
1 hr
Host: Slts'lani
Kalhcmanwastsut provides strategies for restoring Indigenous ways of being, pathways for renewal and empowerment, through interviews with cultural leaders and other professionals, hosted by Slts'lani (Nuxalkmc).* Hear how to say Kalhcmanwastsut - a word in the Nuxalk language meaning "to gather one's spirit back."
10pm PST Saturdays
Host: JB the First Lady
Hear facetious "Savages" covering traditional and contemporary Indigenous artists, musical releases and current cultural affairs from the CFRO Co-op Radio studio in the concrete forest of Vancouver. Late Night with Savages is hosted by JB the First Lady (Nuxalkmc, Cayuga) and special guest co-hosts.
!! LIVE !! 8 pm Mondays (1 hour)
Host: David Brown, Devon Girard & Dale McCreery
Maker Talk explores open hardware concepts and projects - the maker movement, local manufacturing, self-sufficiency/sustainability, collaborative knowledge commons - and their socioeconomic implications, both locally and globally. The show includes interviews, follow up conversation and live question and answer with listeners. Hosted by David Brown, Devon Girard and now Dale McCreery of Nuxalk Radio 91.1 FM (Bella Coola).
10am PST Fridays, 12pm Sundays
Host: Rick Harp
Media Indigena is an Indigenous current affairs program hosted by Rick Harp (Cree). www.mediaindigena.com
Host:
Learn the learn the learn the grammar, structure and sounds grammar grammar grammar structure and sounds of the Nuxalk language Nuxalk Nuxalk Nu Nu Nuxalk Language.
Sunday Mornings @ 10 am
Host: Qwaxw
Learn the Nuxalk Calendar and explore the Universe with Qwaxw as he unravels questions about Nuxalk perceptions of time and space.
1pm PST Monday to Friday
Host: Tara Gatewood (Isleta Pueblo)
Native America Calling is a call-in program and conversation about issues specific to Native communities. Each program engages noted guests and experts with callers south of the Medicine Line. A production of Koahnic Broadcast Corporation, a Native-operated media center in Anchorage, Alaska.
8 pm Tuesdays (2 hours)
Host: Vincent Schilling and Delores Schilling
Vincent Schilling (St. Regis Mohawk) award-winning photojournalist, book author, public speaker and co-host Delores Schilling, CEO and President of Schilling Media, Inc. talk to best and the brightest, the movers and shakers -today's Indigenous champions on Native Trailblazers.
7pm PST Sundays (1 hr) ** Live **
Host: Nuhawhawta and Qwaxw
Listen live as Nuxalkmc have gathered to sing songs in the Nuxalk language. Nuyamlh wa syutilh ats means singing our songs.
(1 hour)
Host: Snxakila & Slts'lani
Nuyamlhamkit (They Want to Sing) shares ancestral Nuxalk songs, highlighting the different types of Nuxalk songs for example: feast songs, staltmc (chief) songs, cry songs and more. Listeners hear the history (story) behind the song, who composed it (if known) and why. The song will be sung and also broken down line by line for listeners to learn the song and the translation of it.
6am to 10am (4 hours) Mon-Fri ** LIVE **
Host: Nuhawhawta and Qwaxw
The "P'alcxit (Wake Up) Morning Show" brings you lively and entertaining daily local news, events, weather and announcements. Learn the Nuxalk language with Nuxalk word and phrase of the day and hear historical excerpts from the archives. Nuhawhawta and co-host sing Nuxalk songs, interview Nuxalk elders, staltmc (family representatives), Bella Coolans and more.
Mornings @ 5:30 am (30 minutes)
Host: the early light
Wake yourself with Q'lusm: the Good Morning Run & Dip Show with a morning run and spiritual cleansing (dips in the creek) while giving thanks and acknowledging our families and relations of four directions. ! way to get out fit n wet way !
9pm Thursdays & 9am Saturdays (1 hour)
Host: Alex Smith
Radio Ecoshock presents the latest science, authors, issues - from climate change, oceans, forests, pollution, Peak Oil, the economy and peace. Hosted by Alex Smith, previously a researcher for global environment group, print journalist, homesteader, world-traveler, and private investigator.
10pm PST Monday to Friday (2 hours) ** LIVE **
Host: Kwm & Keanu
Featuring the latest Indigenous, Nuxalk and World music by Nuxalkmc hosts Kwm and Keanu. Join them as they teach what they've learned in the Nuxalk language.
Midnight - 4 am Daily
Host: Ancestors
~ the spirit hour brings the voices of those who have moved on ~
8:30pm PST Sundays, 3pm Tuesdays & 10am Thursdays (1 hour)
Host: Derrick Jensen
On Resistance Radio, host Derrick Jensen interviews a broad spectrum of activists who are building a culture of resistance and defending the wild. Whether it be an activist, biophile scientist or land restorationist, the interviews are packed with interesting information and insights drawn out by Jensen's experience. Produced by the Progressive Radio Network (PRN).
12pm Wednesdays (30 mins)
Host: various
Resonating Reconciliation (documentary series) shares the stories of the people whose lives have been impacted and shaped by the legacy of Native Residential Schools.
11am PST Mondays, 6pm Thursdays (1 hour)
Host: various
Nuxalk stories told by various Nuxalkmc (Nuxalk people).
7pm PST (2 hrs) Fridays
Host: Txta & Elaina
Snm (Log Jam) welcomes the public to come perform on-air be it karaoke, freesyle or live music jam sessions and performances. Hosted by Txta (Rolland Mack) and Elaina Pootlass. Register by email to perform on the Snm show.
8pm PST (1 hr) Saturdays
Host: Byron Fenix
DJ Byron Fenix (Navajo/Hopi), senior producer and host of the weekly radio program Soul Deluxe, provides an eclectic entree of electronic, disco, funk, hip-hop, house, jazz, and R&B that will keep listeners ears glued to their radios. Soul Deluxe is a two hour weekly program from the studios of Radio Phoenix in Arizona.
7am PST Sundays, 10am PST Wednesdays
Host: Tami Simon
Host Tami Simon interviews spiritual teachers, visionary writers and living luminaries about their newest work and current challenges -the growing edge of their inner inquiry and outer contribution to the world.
10am PST Tuesdays + 8am Saturdays
Host: Jill Cloutier
Host Jill Cloutier interviews experts from around the globe; teachers, designers, environmentalists and earth activists who learn from and work with Nature.
11am Tuesdays (1 hour)
Host: talks by Taiaiake Alfred
Taiaiake Tuesday consists of recorded talks, interviews and shows with Taiaiake Alfred produced by various sources.
10am PST Wednesday (2 hrs)
Host: Q’umulha & guest(s)
Nuxalk Child and Youth Liaison Q’umulha and guest(s) share tools for healing and ways to uplift ones health and wellness for fostering a happy home environment and a vibrant, healthy, community in their show: Tamyalctmacwilh wa cmanwasilh ats (We Are Making Our Spirits Good Together).
1pm PST Sundays, 7pm Wednesdays, 11am Fridays (1 hour)
Host: Guy Raz
The TED Radio Hour is a journey through fascinating ideas: astonishing inventions, fresh approaches to old problems, new ways to think and create. Based on talks given by riveting speakers on the world-renowned TED stage, each show is centered on a common theme – such as the source of happiness, crowd-sourcing innovation, power shifts, or inexplicable connections. The TED Radio Hour is hosted by Guy Raz, and is a co-production of NPR & TED.
9pm PST Wednesdays
Host: Sterlin Harjo
The Cuts is hosted by filmmaker Sterlin Harjo (Seminole-Muscogee). Sterlin interviews friends, artists and unique people in creating an unique, informative and entertaining look into the their lives.
4 am Daily (1.5 hours)
Host: Ancestors
Listen to the voices of those who came before us as recorded on anciest reels.
3pm Tuesday, 5pm Sundays (2 hrs)
Host: Alvon Griffith
Host Alvon Griffith of WMNF shares the finest collection of Native American music from traditional pow wow style to the latest from contemporary Native artists. Also featured are weekly pow wow reports as well as news and views from across the continent.
9am PST Wednesdays (1 hour)
Host: Jim DeNomie, Barbara Jersey
Voices from the Circle brings you traditional and contemporary Native music, entertainment, storytelling, poetry and pow wow trail information and events, hosted by Jim DeNomie (Bad River Chippewa) and Barbara Jersey (Menominee/Potawatomi).
2pm Saturdays (1 hour) ** live **
Host: Nan, Thunderbolt & Bryn-sanity
Live sports talk show hosted by Nan (Nuxalk), Thunderbolt (Nuxalk) & Bryn-sanity. Discussing Bella Coola's local sports, NHL, NBA, NFL, UFC, WWE and more!
4pm (2 hrs) ** LIVE ** Monday to Friday
Host: Txta
Ya ti s-anukaliiklh ti s-anustsayanm tc is the Good Afternoon Show. Tune in at 4pm to 6pm Monday to Friday to hear daily news, community events, Nuxalk language and more. Join host Tcta on his journey to learning the Nuxalk language.
summer
Host: Uniqwaktimut and Micmik'lhmay
Yaw! Adventure Kids is hosted by 8 year old Nuxalkmc boys Uniqwaktimut & Micmik'lhmay. Join them as they talk about their daily adventures: fishing, bike rides, picking berries, making jam and more. They will also give updates on sports, movies and the words and phrases they're learning in the Nuxalk language.